Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the sign of having a toxic ?

what is the sign of having a toxic?s there any one who knew it? sometyms i felt nervous,and my heart beaten faster. and it seems im getting colapse.what is this ?
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
This is called an anxiety attack. I have suffered with them for years. "Panic attacks are sudden urges of overwheling fear that come without warning or any obvious reason. It's far more intense than have anxiety or the feeling of being "stressed out" that most people experience. One out of every 75 people worldwide will experience at least one panic attack in their lives." I would go see a doctor, and have him/her request a pychiatrist for you. If you need more info, here are some sites you might like to visit: there is help for you, and i am not you, so I won't tell you that I "know how you feel", because I don't, I know personally how scary an unexpected attack can be! With a good doctor/medication, I have been able to do anything! Good luck!
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor